# SDR VNAA9612007

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Control
- Part number: 1050A000003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FLIGHT, A FLAP ASSYM CAS MESSAGE AND A FLAP FAIL CASS MESSAGE WERE INDICATED.  CONSULTED QRH AND VISUALLY ENSURED THAT FLAPS WERE AT ZERO DEGREES, CONTINUED ON TO DAYTON AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT, OPERATIONAL CHECKS GOOD.
